Mathematical Notes

, Volume 96, Issue 1–2, pp 239–247 | Cite as

Nonclassical analog of the Goursat problem for a three-dimensional equation with highest derivative

  • I. G. MamedovEmail author


In the present paper, we study the Goursat problem for a three-dimensional equation with highest derivative of fifth order with L p -coefficients and establish a homeomorphism between certain pairs of Banach spaces by reducing this problem to the equivalent Volterra integral equation.


three-dimensional equation with highest derivative of fifth order Goursat problem Volterra integral equation Sobolev space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Zhegalov and E. A. Utkina, “The Goursat problem for a three-dimensional equation with higher derivative,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 11, 77–81 (2001) [Russian Math. (Iz. VUZ) 45 (11), 74–78 (2001)].Google Scholar
  2. 2.
    E. A. Utkina, “On a boundary-value problem with shifts in a four-dimensional space,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 4, 50–55 (2009) [Russian Math. (Iz. VUZ) 53 (4), 40–44 (2009)].Google Scholar
  3. 3.
    E. A. Utkina, “On a three-dimensional Goursat problem,” in Vestnik Sam. Gos. Tekhn. Univ. Fiz.-Mat. Nauki (SamGTU, Samara, 2001), Vol. 12, pp. 30–35 [in Russian].Google Scholar
  4. 4.
    O. M. Dzhokhadze, “The three-dimensional generalized Goursat problem for a third-order equation and related general two-dimensional Volterra integral equations of the first kind,” Differ. Uravn. 42(3), 385–394 (2006) [Differ. Equations 42 (3), 412–421 (2006)].MathSciNetGoogle Scholar
  5. 5.
    B. Midodashvili, “Generalized Goursat problem for a spatial fourth order hyperbolic equation with dominated low terms,” Proc. A. Razmadze Math. Inst. 138, 43–54 (2005).zbMATHMathSciNetGoogle Scholar
  6. 6.
    O. A. Koshcheeva, “Construction of the Riemann function for the Bianchi equation in an n-dimensional space,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 9, 40–46 (2008) [Russian Math. (Iz. VUZ) 52 (9), 35–40 (2008)].Google Scholar
  7. 7.
    A. N. Mironov, “On the construction of the Riemann function for an equation with leading fifth partial derivative,” Differ.Uravn. 46(2), 266–272 (2010) [Differ. Equations 46 (2), 270–276 (2010)].MathSciNetGoogle Scholar
  8. 8.
    V. I. Zhegalov and V. A. Sevast’yanov, “The Goursat problem in the four-dimensional space,” Differ. Uravn. 32(10), 1429–1430 (1996) [Differ. Equations 32 (10), 1427–1428 (1996)].MathSciNetGoogle Scholar
  9. 9.
    V. A. Sevast’yanov, “The Riemann method for a three-dimensional hyperbolic equation of third order,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 5, 69–73 (1997) [Russian Math. (Iz. VUZ) 41 (5), 66–70 (1997)].Google Scholar
  10. 10.
    E. A. Utkina, “Problem with displacements for the three-dimensional Bianchi equation,” Differ. Uravn. 46(4), 535–539 (2010) [Differ. Equations 46 (4), 538–542 (2010)].MathSciNetGoogle Scholar
  11. 11.
    V. I. Zhegalov and A. N. Mironov, Differential Equations with Highest Partial Derivatives (Kazan Mat. Obshch., Kazan, 2001) [in Russian].Google Scholar
  12. 12.
    A. P. Soldatov and M. Kh. Shkhanukov, “Boundary value problems with A. A. Samarskii’s general nonlocal condition for higher-order pseudoparabolic equations,” Dokl. Akad. Nauk SSSR 297(3), 547–552 (1987) [SovietMath. Dokl. 36 (3), 507–511 (1987)].MathSciNetGoogle Scholar
  13. 13.
    O. M. Dzhokhadze, “The influence of lower terms on the well-posedness of the formulation of characteristic problems for third-order hyperbolic equations,” Mat. Zametki 74(4), 517–528 (2003) [Math. Notes 74 (4), 491–501 (2003)].CrossRefMathSciNetGoogle Scholar
  14. 14.
    V. I. Zhegalov and E. A. Utkina, “Pseudoparabolic equation of the third order,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 10, 73–76 (1999) [Russian Math. (Iz. VUZ) 43 (10), 70–73 (1999)].Google Scholar
  15. 15.
    I.G. Mamedov, “A fundamental solution to the Cauchy problemfor a fourth-order pseudoparabolic equation,” Zh.Vychisl. Mat. i Mat. Fiz. 49(1), 99–110 (2009) [Comput. Math. andMath. Phys. 49 (1), 93–104 (2009)].zbMATHGoogle Scholar
  16. 16.
    M. Kh. Shkhanukov, “On some boundary value problems for an equation of third order arising from simulation of filtration of a fluid in porous media,” Differ.Uravn. 18(4), 689–699 (1982).zbMATHMathSciNetGoogle Scholar
  17. 17.
    A. M. Nakhushev, “A nonlocal problem and the Goursat problem for a loaded equation of hyperbolic type, and their applications to the prediction of ground moisture,” Dokl. Akad. Nauk SSSR 242(5), 1008–1011 (1978) [Soviet Math. Dokl. 19 (5), 1243–1247 (1978)].MathSciNetGoogle Scholar
  18. 18.
    V. A. Vodakhova, “A boundary value problem with non-local Nakhushev condition for a certain pseudoparabolic moisture transfer equation,” Differ. Uravn. 18(2), 280–285 (1982).zbMATHMathSciNetGoogle Scholar
  19. 19.
    A. M. Nakhushev, Equations of Mathematical Biology (Vyssh. Shkola, Moscow, 1995) [in Russian].zbMATHGoogle Scholar
  20. 20.
    I. G. Mamedov, “One Goursat problem in a Sobolev space,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 2, 54–64 (2011) [Russian Math. (Iz. VUZ) 55 (2), 46–55 (2011)].Google Scholar
  21. 21.
    I. G. Mamedov, “Generalization multipoint boundary-value problems of Bitsadze-Samarski and Samarski-Ionkin type for fourth order loaded hyperbolic integro-differential equations and their operator generalization,” Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb. 23, 77–84 (2005).zbMATHMathSciNetGoogle Scholar
  22. 22.
    Yu. M. Berezanskii and Ya. A. Roitberg, “A theorem on homeomorphisms and Green’s function for general elliptic boundary problems,” Ukrain. Mat. Zh. 19(5), 3–32 (1967).MathSciNetGoogle Scholar
  23. 23.
    S. S. Akhiev, “Fundamental solutions of some local and nonlocal boundary value problems and their representations,” Dokl. Akad. Nauk SSSR 271(2), 265–269 (1983) [Soviet Math. Dokl. 28 (2), 52–56 (1983)].MathSciNetGoogle Scholar
  24. 24.
    N. V. Zhitarashu, “A theorem on the complete collection of isomorphisms in the L 2-theory of model parabolic initial-boundary value problems,” in Differential Equations and Their Invariants, Mathematical Studies (Shtiintsa, Kishinev, 1986), Vol. 88, pp. 40–59 [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Guseinov Institute of CyberneticsNational Academy of Sciences of AzerbaijanBakuAzerbaijan

Personalised recommendations